# SDR TRAX200701905

- Difficulty date: December 11, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 405
- Aircraft time: 29,139 hours, 33,769 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENG LT FWD LATERAL SHOCKMOUNT CRACKED.   RT ENG LT FWD LATERAL SHOCKMOUNT AFT MOLDED CUSHION REPLACED IAW AMM 71-20-22 AND JIC 71-21-61 RAI 10 000.
